# SDR AALA20120612001

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SIDE NUMBER 4 SEAT TRACK (TO FLOORBEAM) ATTACH GUSSET CRACKED AT TWO PLACES, STATION 727A + 19.  INSTALLED NEW GUSSET PER SRM 51-10-02.
